# SDR ZZDA2009229

- Difficulty date: September 12, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERNAL RT SIDE INTERCOSTAL AT CUSP LINE BETWEEN STA 598 AND 617 HAS SPOTS OF SURFACE CORROSION.  INSTALLED CUSP LINE REPAIR BETWEEN 598 AND 617 AS PER B717 DWG SG09530003 AND SRM 51-10-04.
